# SDR ASAA2017111922637

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 5,730 hours, 1,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PLASTIC COVER ON REAR LT A/C JUMPSEAT HAS COME UNATTACHED. GROUNDED - YES. REINSTALLED EMERGENCY LIGHT LENS COVER CKS SECURE.
